Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6584
Title: Un teorema costruttivo di punto fisso negli spazi di Banach
Authors: Barbuti, Ugo
Guerra, Sergio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ugo Barbuti, Sergio Guerra, "Un teorema costruttivo di punto fisso negli spazi di Banach", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 115-122.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: 
Si prova una notevole estensione di un recente teorema dovuto a W.A.Kirk.

Here it is proved a remarkable extension of a recent theorem due to W.A. Kirk.
Type: Article
URI: http://hdl.handle.net/10077/6584
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat
BarbutiGuerraRendMat04.pdf462.26 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

657
checked on Apr 2, 2020

Download(s) 50

344
checked on Apr 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.